# SDR AALA20100519TUL07

- Difficulty date: May 19, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 61,382 hours, 21,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N5300U197
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN AFT GALLEY CORRODED AT ZEE ANGLE AT STATION 1700 AND LEFT BUTTLINE 50.  REPLACED ZEE ANGLE AT STATION 1700 AND LEFT BUTTLINE 50 PER SRM 51-10-02-0G.
